# SDR QXEA9801428

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 3023143
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 13,107 hours
- Component: Kidde
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - EN ROUTE, INTERMITTENT ILLUMINATION OF CARGO SMOKE CAUTION LIGHT.  REMOVED & REPLACED CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
